# SDR SWAA2021091312126

- Difficulty date: August 25, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Retainer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB PANEL 324AL RETAINER CRACKED ; / [01] REMOVED AND REPLACED VERTICAL STAB PANEL 324AL RETAINER IAW SRM 51-40-02-0G-0 STEP 4 AND DRAWING 172A6123; [02] VERIFIED REMOVED AND REPLACED VERTICAL STAB PANEL 324AL RETAINER IAW SRM 51-40-02-0G-0 STEP 4 AND DRAWING 172A6123
